MathSciNet Relay Station
MathSciNet bibliographic data
MR1726664 37J99 (34A26 34C11)
Peletier, Mark A. Non-existence and uniqueness results for fourth-order Hamiltonian systems. Nonlinearity 12 (1999), no. 6, 1555–1570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement